# SDR DALA12014610935

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 62,259 hours, 47,425 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 0.656" ON ANGLE BELOW RT VORTILON AND LOWER FLANGE, FRONT SPAR AT STA XRS=153.5.  DAMAGE WAS REMOVED.  DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-01, FIG 3 AND 51-30-5.
